Unconference Tracks

This year there are six unconference tracks. The themes of the tracks are predefined. The Grand Hall will be divided into six sections, one for each theme.

The unconference setup will be at 11:00 AM for 10 to 15 minutes.

There will be five 45-minute session.

1. From 11:15 AM to 12:00 PM.

[ 75 minutes break for lunch ]

2. From 1:15 PM to 2:00 PM.

3. From 2:00 PM to 2:45 PM.

[ 45 minutes break for nacho bar ]

4. From 3:30 PM to 4:15 PM.

5. From 4:15 PM to 5:00 PM.

Themes

1. Internet of Things

Possible Topics: Demo of intruder detection

2. Containers

Possible Topics: Kubernetes, EKS, Istio – service mesh

3. Serverless

Possible Topics: Lambda, Step Functions

4. Machine Learning

Possible Topics: Building Alexa skill, Sage Maker, Rekognition, Deep lens

5. Big Data

Possible Topics: ETL, Glue, Kinesis, Redshift spectrum

6. Security

Possible Topics: Threat Detection (Guard Duty ), Compliance (PCI / HIPAA / other), Automation , Incident Response & Remediation, DevSecOps